# SDR HEEA060087

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 214001540111
- Condition: Inoperative
- Location: Yaw Channel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR ASSY INOPERATIVE.
